Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Black stools, irritation in the abdomen. Smoking and drinking habit. Treatment for symptoms?

i am 32 years old having good physic and considerable weight and height. i am having the liquor and smoking habit. but in case of taking the liquor habit, whenever, i used toconsume liquor, i have no the habit of taking stuff or food. but, on the next itself, i face black (may be red) gum stools and irritation in the abdomen . whom i have to contact and what the problem may be.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Addiction Medicine Specialist 's  Response

From what you have written, I understand that you take alcohol on an empty stomach. I would like you to know that alcohol irritates the lining of the stomach, which when severe, leads to bleeding from the stomach lining, manifesting as black stools. If the stomach is empty when alcohol is taken, the damage is more. Smoking also causes gastritis. So, the best possible option for you would be to consider quitting both smoking and alcohol, for which you may consult a psychiatrist. In addition, you can consult a gastroenterologist for assessment and management of the damage to stomach already done.

Hope this has been of help. Best wishes.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor